# SDR HEEA968354

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Failed
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAST MOMENT LIGHT COMES ON AT ANY TIME WITHOUT THE NEEDLE LEAVING THE GREEN ARC.
